Alert archive / Wisconsin / Freeze Warnings in 2007
Freeze Warning 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this freeze warning at Sep 14, 2007, 2:51 AM CDT for 9 counties in Wisconsin; 9 counties in Minnesota. It took effect at Sep 14, 2007, 6:30 PM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2007, 2:51 AM CDT (07:51 UTC)
- In effect from
- Sep 14, 2007, 6:30 PM CDT
- Expired
- Sep 15, 2007, 9:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Twin Cities, MN
Counties Anoka County, MN, Benton County, MN, Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN, Sherburne County, MN, Washington County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 87 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1745 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMPX 140751 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 251 AM CDT FRI SEP 14 2007 ...NEAR TO BELOW FREEZING TEMPERATURES EXPECTED FOR CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN FRIDAY NIGHT AND EARLY SATURDAY MORNING... .COLD HIGH PRESSURE WILL BUILD ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS AND CLEAR SKIES WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE UPPER 20S TO MID 30S ACROSS THE AREA BY DAYBREAK SATURDAY. THE COLDEST READINGS ARE EXPECTED ALONG A LITTLE FALLS TO CAMBRIDGE TO LADYSMITH LINE...WHERE A FREEZE WARNING HAS BEEN ISSUED. TO THE SOUTH OF THIS LINE...A FROST ADVISORY HAS BEEN ISSUED FOR THE REMAINDER OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...AS WELL AS SOUTH CENTRAL MINNESOTA. COMMUNITIES IN THE FROST ADVISORY AREA INCLUDE ALEXANDRIA...ST CLOUD...THE TWIN CITIES...REDWOOD FALLS...MANKATO...AND EAU CLAIRE WISCONSIN. MNZ043>045-052-053-WIZ014>016-141600- /O.NEW.KMPX.FZ.W.0001.070915T0700Z-070915T1400Z/ MORRISON-MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... CAMBRIDGE...CENTER CITY...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH 251 AM CDT FRI SEP 14 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. COLD HIGH PRESSURE WILL BUILD ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS AND CLEAR SKIES WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE UPPER 20S TO THE LOW 30S ACROSS THE AREA BY DAYBREAK SATURDAY. COMMUNITIES IN THIS WARNING INCLUDE LITTLE FALLS...CAMBRIDGE...RICE LAKE...AND LADYSMITH. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ041-042-047>051-054>070-073>078-082>085-091>093-WIZ023>028- 141600- /O.NEW.KMPX.FR.Y.0002.070915T0700Z-070915T1400Z/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY- WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX- PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...FOLEY...ELK RIVER...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 251 AM CDT FRI SEP 14 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. COLD HIGH PRESSURE WILL BUILD ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS AND CLEAR SKIES WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE LOW TO MID 30S ACROSS THE AREA BY DAYBREAK SATURDAY. WIDESPREAD FROST WILL BE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...INCLUDING THE ALEXANDRIA...ST CLOUD...TWIN CITIES...REDWOOD FALLS...MANKATO...AND EAU CLAIRE WISCONSIN COMMUNITIES. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ LS
3 follow-up statements
000 WWUS73 KMPX 141601 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1100 AM CDT FRI SEP 14 2007 ...NEAR TO BELOW FREEZING TEMPERATURES EXPECTED FOR CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN TONIGHT AND EARLY SATURDAY MORNING... .CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE UPPER 20S TO MID 30S ACROSS THE AREA BY DAYBREAK SATURDAY. THE COLDEST READINGS ARE EXPECTED ALONG AND NORTH OF A LITTLE FALLS TO CAMBRIDGE TO LADYSMITH LINE...WHERE A FREEZE WARNING HAS BEEN ISSUED. TO THE SOUTH OF THIS LINE...A FROST ADVISORY HAS BEEN ISSUED FOR THE REMAINDER OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...AS WELL AS SOUTH CENTRAL MINNESOTA. COMMUNITIES IN THE FROST ADVISORY AREA INCLUDE ALEXANDRIA...ST CLOUD...THE TWIN CITIES...REDWOOD FALLS...MANKATO...AND EAU CLAIRE WISCONSIN. MNZ043>045-052-053-WIZ014>016-150000- /O.CON.KMPX.FZ.W.0001.070915T0700Z-070915T1400Z/ MORRISON-MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... CAMBRIDGE...CENTER CITY...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH 1100 AM CDT FRI SEP 14 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF EAST CENTRAL MINNESOTA AND WESTERN AND NORTHWESTERN WISCONSIN BY DAYBREAK SATURDAY. COMMUNITIES IN THIS WARNING INCLUDE LITTLE FALLS...CAMBRIDGE... RICE LAKE...AND LADYSMITH. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ041-042-047>051-054>070-073>078-082>085-091>093-WIZ023>028- 150000- /O.CON.KMPX.FR.Y.0002.070915T0700Z-070915T1400Z/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-LAC QUI PARLE- SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY- WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX- PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...FOLEY...ELK RIVER...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1100 AM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE LOW TO MID 30S ACROSS WEST AND SOUTH CENTRAL MINNESOTA BY DAYBREAK SATURDAY. WIDESPREAD FROST WILL BE LIKELY IN AND NEAR ALEXANDRIA...ST CLOUD...TWIN CITIES... REDWOOD FALLS...MANKATO...AND EAU CLAIRE WISCONSIN COMMUNITIES. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KMPX 142330 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 630 PM CDT FRI SEP 14 2007 ...NEAR TO BELOW FREEZING TEMPERATURES EXPECTED FOR CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN TONIGHT AND EARLY SATURDAY MORNING... .CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE UPPER 20S TO MID 30S ACROSS THE AREA BY DAYBREAK SATURDAY. THE COLDEST READINGS ARE EXPECTED ALONG AND NORTH OF A ST. CLOUD TO ANDOVER TO RIVER FALLS TO DURAND WISCONSIN LINE...WHERE A FREEZE WARNING HAS BEEN ISSUED. THIS INCLUDES CAMBRIDGE...PRINCETON...NEW RICHMOND...MENOMONIE...RICE LAKE...LADYSMITH...AND EAU CLAIRE. TO THE SOUTH OF THIS LINE...A FROST ADVISORY HAS BEEN ISSUED FOR THE REMAINDER OF CENTRAL AND SOUTH CENTRAL MINNESOTA. COMMUNITIES IN THE FROST ADVISORY AREA INCLUDE ALEXANDRIA...THE TWIN CITIES...REDWOOD FALLS...MANKATO AND RED WING. MNZ050-051-061-063-WIZ023>028-150730- /O.UPG.KMPX.FR.Y.0002.070915T0700Z-070915T1400Z/ /O.EXA.KMPX.FZ.W.0001.070915T0700Z-070915T1400Z/ BENTON-SHERBURNE-ANOKA-WASHINGTON-ST. CROIX-PIERCE-DUNN-PEPIN- CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...FOLEY...ELK RIVER...BLAINE... STILLWATER...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 630 PM CDT FRI SEP 14 2007 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF EAST CENTRAL MINNESOTA AND WESTERN AND NORTHWESTERN WISCONSIN BY DAYBREAK SATURDAY. COMMUNITIES IN THIS WARNING INCLUDE LITTLE FALLS...CAMBRIDGE... PRINCETON...NEW RICHMOND...MENOMONIE...RICE LAKE...LADYSMITH...AND EAU CLAIRE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ043>045-052-053-WIZ014>016-150730- /O.CON.KMPX.FZ.W.0001.070915T0700Z-070915T1400Z/ MORRISON-MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... CAMBRIDGE...CENTER CITY...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH 630 PM CDT FRI SEP 14 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE UPPER 20S TO THE LOWER 30S ACROSS MUCH OF EAST CENTRAL MINNESOTA AND WESTERN AND NORTHWESTERN WISCONSIN BY DAYBREAK SATURDAY. COMMUNITIES IN THIS WARNING INCLUDE LITTLE FALLS...CAMBRIDGE... PRINCETON...NEW RICHMOND...MENOMONIE...RICE LAKE...LADYSMITH...AND EAU CLAIRE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ041-042-047>049-054>060-062-064>070-073>078-082>085-091>093- 150730- /O.CON.KMPX.FR.Y.0002.070915T0700Z-070915T1400Z/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE- MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR- RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MONTICELLO...MINNEAPOLIS...ST. PAUL... GRANITE FALLS...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 630 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT SATURDAY. CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST TONIGHT. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE LOW TO MID 30S ACROSS WEST AND SOUTH CENTRAL MINNESOTA BY DAYBREAK SATURDAY. WIDESPREAD FROST WILL BE LIKELY IN AND NEAR ALEXANDRIA...THE TWIN CITIES... REDWOOD FALLS...MANKATO...AND RED WING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MDB
000 WWUS73 KMPX 150628 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 128 AM CDT SAT SEP 15 2007 ...NEAR TO BELOW FREEZING TEMPERATURES EXPECTED FOR CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THIS MORNING... .CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST THIS MORNING. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE MID 20S TO LOW 30S ACROSS THE AREA BY DAYBREAK TODAY. THE COLDEST READINGS ARE EXPECTED ALONG AND NORTH OF A ST. CLOUD TO ANOKA TO RIVER FALLS WISCONSIN LINE...WHERE A FREEZE WARNING HAS BEEN ISSUED. THIS INCLUDES CAMBRIDGE...PRINCETON...NEW RICHMOND...MENOMONIE...RICE LAKE...LADYSMITH...AND EAU CLAIRE. TO THE SOUTH OF THIS LINE...A FROST ADVISORY HAS BEEN ISSUED FOR THE REMAINDER OF CENTRAL AND SOUTH CENTRAL MINNESOTA. COMMUNITIES IN THE FROST ADVISORY AREA INCLUDE ALEXANDRIA...THE TWIN CITIES...REDWOOD FALLS...MANKATO AND RED WING. MNZ043>045-050>053-061-063-WIZ014>016-023>028-151400- /O.CON.KMPX.FZ.W.0001.070915T0700Z-070915T1400Z/ MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-ANOKA- WASHINGTON-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA- EAU CLAIRE- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...BLAINE... STILLWATER...AMERY...BALSAM LAKE...RICE LAKE...BARRON... LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 128 AM CDT SAT SEP 15 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST THIS MORNING. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE MID 20S TO THE LOWER 30S ACROSS MUCH OF EAST CENTRAL MINNESOTA AND WESTERN AND NORTHWESTERN WISCONSIN BY DAYBREAK TODAY. COMMUNITIES IN THIS WARNING INCLUDE LITTLE FALLS...CAMBRIDGE... PRINCETON...NEW RICHMOND...MENOMONIE...RICE LAKE...LADYSMITH... AND EAU CLAIRE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MNZ041-042-047>049-054>060-062-064>070-073>078-082>085-091>093- 151400- /O.CON.KMPX.FR.Y.0002.070915T0700Z-070915T1400Z/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE- MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR- RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MONTICELLO...MINNEAPOLIS...ST. PAUL... GRANITE FALLS...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 128 AM CDT SAT SEP 15 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS THE UPPER MIDWEST THIS MORNING. ATTENDANT LIGHT WINDS...CLEAR SKIES...AND A COLD AIR MASS WILL YIELD WIDESPREAD TEMPERATURE READINGS RANGING FROM THE LOW TO MID 30S ACROSS WEST AND SOUTH CENTRAL MINNESOTA BY DAYBREAK TODAY. WIDESPREAD FROST WILL BE LIKELY IN AND NEAR ALEXANDRIA...THE TWIN CITIES... REDWOOD FALLS...MANKATO...AND RED WING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this freeze warning went out at Sep 14, 12:36 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Sep 14, 12:36 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1236 AM CDT FRI SEP 14 2007 .UPDATE... UPDATED FOR 06Z AVIATION DISCUSSION. && .AVIATION.../06Z TAF CYCLE/ CONCERN FOR THE 06Z TAFS IS POTENTIAL FOR MVFR CIGS THIS MRNG AT ALL SITES EXCEPT RWF WITH CYCLONIC CURVATURE CONTINUING ACRS THE AREA. CURRENT SURFACE OBS SHOWING MOSTLY VFR CIGS SOUTH OF THE INTL BRDR...BUT NAM BUFKIT PROFILES SHOWING REDUCED CIGS NEAR DAYBREAK...WHICH IS SUPPORTED BY MOS GUIDANCE. HAVE BACKED OFF ON TIMING BY A COUPLE OF HRS FROM THE PREV TAF ISSUANCE AND CONT TO COVER THE POSSIBILITY WITH TEMPO GROUPS /EXCEPT AT AXN/. NW WINDS SHUD REMAIN GUSTY THRU AT LEAST MIDDAY /WITH RNH AND EAU PICKING UP TOWARD DAYBREAK/...BEFORE BECOMING LIGHT WITH THE APPROACH OF THE SFC HI DURG THE LATTER PART OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 920 PM CDT THU SEP 13 2007/ DISCUSSION... QUICK UPDATE SENT OUT THE DOOR A LITTLE BIT AGO TO ADDRESS ADVANCING CLOUD COVER AND ISOLATED SHOWERS SEEN IN SURFACE OBS AND UPSTREAM 88DS. DENSE LOW CLOUD COVER IN CYCLONIC CURVATURE BEHIND DEPARTING LOW PRESSURE CENTER HAS STEADILY SPREAD SOUTHWARD THIS EVENING...LEAVING THE NORTHERN THIRD OF THE FORECAST AREA IN CLOUDY SKIES. NOT EXPECTING THE ENTIRE AREA TO SEE CLOUDY SKIES TONIGHT...BUT CERTAINLY HALF THE AREA SHOULD SEE CLOUDS. LOSS OF DAYTIME HEATING SHOULD INHIBIT THE SOUTHWARD ADVANCE OF THE SHOWER ACTIVITY...BUT WITH PROXIMITY OF SHOWERS ATTM...ELECTED TO SPREAD AN ISOLATED SHOWER MENTION TO AREAS NORTH OF STC AND JMR. TWEAKS WERE MADE TO OTHER FORECAST GRIDS TO ACCOUNT FOR CURRENT TRENDS. UPDATED GRIDS/PRODUCTS ALREADY SENT. PREV DISCUSSION... /ISSUED 340 PM CDT THU SEP 13 2007/ SATELLITE AND RADAR LOOPS SHOW WELL DEFINED SQUALL LINE EXITING OUR SOUTHEAST MN AND WI COUNTIES. THIS ACTIVITY STAYED ELEVATED FOR THE MOST PART AS IT FORMED OVER CENTRAL MINNESOTA EARLIER TODAY. THE RETURN FLOW OF MOISTURE AND INSTABILITY THAT ACCOMPANIED THE CONVECTION THIS THURSDAY WAS ABOUT AS RAPID AS I HAVE EVEN SEEN. THROUGH FRIDAY...CANADIAN HIGH PRESSURE PUSHES INTO MINNESOTA SETTING THE STAGE FOR FROST OR FREEZING TEMPERATURES ACROSS MOST OF OUR CWA. NO DOUBT...HEADLINES TO FOLLOW IN LATER SHIFTS. EARLY NEXT WEEK...A SHARP RETURN OF MOISTURE AND HEAT IN ADVANCE OF ANOTHER LOW PUSHING ACROSS THE CENTRAL PLAINS WILL LIKELY SET OFF SOME STRONG TO SEVERE CONVECTION...MAINLY ON TUESDAY. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && KAT/WET
Hazardous weather outlook, Sep 13, 4:33 PM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 433 PM CDT THU SEP 13 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 142145- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 433 PM CDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TEMPERATURES BELOW FREEZING AND WIDESPREAD FROST ARE EXPECTED ACROSS MUCH OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN FRIDAY NIGHT. TEMPERATURES NEAR FREEZING AND AREAS OF FROST ARE LIKELY OVER SOUTH CENTRAL MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. RAH
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 2:51 AM CDT | Frost Advisory | MPX | Chippewa, Dunn, Eau Claire, Pepin, Pierce, Saint Croix | 30 hr |
Nearby
Freeze Warnings in Wisconsin, 2007Freeze Warnings in Minnesota, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.